# SDR DALA2022011000169

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 99,671 hours, 13,964 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 THE L/H VERT-STAB HONEYCOMB PNL DELAMINATION BETWEEN AUX SPAR AND FRONT SPAR AND FSS220.521 TO FSS 245.653, CORRECTIVE ACTION: REPAIRED OER PRI 596254-14 (2080997)
